# SDR AALA20011781

- Difficulty date: September 15, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 86901
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CDG - FLT 62 - EN ROUTE MIA-CDG - DETECTED BURNING SMELL AT NR 1 FIRST CLASS OVEN.  TURNED OFF OVEN.  LANDED CDG WITHOUT FURTHER INCIDENT.  CLEANED NUMBER ONE FIRST CLASS OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
